MAUDE Adverse Event Report: SECURITAS HEALTHCARE SECURITAS HEALTHCARE; 54336 ARIAL CALL STATION

SECURITAS HEALTHCARE SECURITAS HEALTHCARE; 54336 ARIAL CALL STATION
Model Number 54336
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 02/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Call light was turned on at 12:45:12 and turned itself off at 12:45:15.At 12:47:35 we can see on the cameras that the resident is on the floor scooting out of her room.Call light turns itself back on at 12:48:13.Nobody else went in the room before this.Staff turns it off at 12:50:10.Dome light was visible in camera view and confirmed all of this information.
 
Additional Manufacturer Narrative
Dear mr.(b)(6), on 6/11/2024, securitas healthcare (sh) received a complaint form from your facility reporting of a device malfunction.You reported an incident having occurred on (b)(6); wherein a resident fell and hit their head.The system registered that the resident called for help at 12:45:12 and cleared at 12:45:15.At 12:48:13 a second alarm is registered on the system for the same call point and this alarm remained active.Securitas healthcare subsequently evaluated the call point that was said to be involved in this incident following its return on rma# 00282278.Findings from the evaluation are that the call point is operating as designed.The timeline of events of the incident provided above suggests that the system alarmed and remained in alarm upon receipt of a second alarm transmission from the call point.This behavior is intended so that an alarm will still be provided to staff even in the unlikely scenario where the initial alarm transmission is missed by the system.I am closing out this filing citing no further action required by securitas healthcare.Please note securitas actively monitors customer complaints, and there are no active investigations that would indicate thornapple manor's device malfunctioned.Additionally, a review of customer complaints related to model 54336 is extremely low.

Brand Name
SECURITAS HEALTHCARE
Common Device Name
54336 ARIAL CALL STATION
Manufacturer (Section D)
SECURITAS HEALTHCARE
4600 vine street
lincoln
NE 68503
Manufacturer (Section G)
SECURITAS HEALTHCARE
4600 vine street
lincoln NE 68503
MDR Report Key19634151
Report Number1929691-2024-00003
Device Sequence Number7137641
Product Code IQA
UDI-Device Identifier00840948100666
UDI-Public00840948100666
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number54336
Device Catalogue Number54336
Device Lot Number610314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic
Patient RaceWhite